# SDR YENA2018101050673

- Difficulty date: September 15, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 57,898 hours, 20,447 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM -Y1162 BETWEEN FR 67 + 16' TO FR 70 AT AFT GALLEY AREA; REPLACED FLOORBEAM -Y1162 BETWEEN FR 67 +16' TO FR 69 AT AFT GALLEY AREA IAW SRM 51-72-11 & DWG D53472089 ISSUE A. REF NR 2018-283242.
